# SDR 96ZZZX5173

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2072M
- Make and model: Bell 206L-1
- Aircraft serial: 45720
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Defective
- Location: Collective Servo
- Part time: 3,088 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF COLLECTIVE CONTROL ON AIRCRAFT.  ARRIVED AT SCENE AND INSPECTED AND FOUND COLLECTIVE SERVO PISTON UNSCREWS FROM ROD END BEARING.  CAUSE OF INCIDENT WAS NO SAFETY WAS FOUND ON FWD SERVO PISTON.  INSPECTED COLLECTIVE SERVO FOR DAMAGE AND PISTON FOR STRAIGHTNESS, AND DAMAGE.  NO DEFECTS FOUND.  INSPECTED CONTROL TUBES FOR CRACKS, NICKS, AND STRAIGHTNESS, OPENED VERTICAL TUNNEL, INSPECTED CONTROL TUBES FOR CRACKS AND DAMAGE.  NO DEFECT FOUND.
